# SDR 2011FA0000748

- Difficulty date: November 13, 2011
- Submitted: November 17, 2011
- Operation: General aviation
- Aircraft: N199RM
- Make and model: Raythn 390
- Aircraft serial: RB99
- Aircraft time: 1,313 hours, 702 cycles
- Engine: Wilint FJ44
- Engine time: 1,313 hours, 702 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: FJ44
- Part serial: 105105
- Condition: Failed
- Location: Zone 400
- Part time: 1,313 hours, 702 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT 25,000 FEET, DETECTED SMOKE IN THE COCKPIT.  SHORTLY AFTER THE LEFT ENGINE INDICATORS SHOWED LOW OIL PRESSURE (IN THE RED) AND THE LOW OIL PRESSURE ANNUNCIATOR.  SHUTDOWN ENGINE, AND DIVERTED TO THE NEAREST MAJOR AIRPORT.  ON LANDING, OBSERVED A LOT OF BLACK OIL ON THE EXTERIOR UNDERSIDE OF THE LT ENGINE COWLING.
